# SDR JR2R2011032700096

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 10532
- Aircraft time: 15,075 hours, 12,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK STICK 4 HAS CORROSION IN CABIN STA 374-485 LBL 9.00.  REMOVED AND REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49.
